# SDR C2XA05SH006

- Difficulty date: January 27, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 8,273 hours, 7,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE LT OMEGA BEAM AY FR 19-23 CORRODED.  MAINTENANCE REMOVED THE DAMAGE AREA AND PERFORMED REPAIR IAW EMB 135 SRM 53-21-10 SECTION 9 FIGURE 208.  THE AIRCRAFT WAS APPROVED FOR RETURNED TO SERVICE.
